MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR FOGARTY CORKSCREW; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES PR FOGARTY CORKSCREW; CATHETER, EMBOLECTOMY
Model Number 140806
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has arrived for evaluation, however, the product evaluation results and completion of the device history record review are pending.Once the results become available a supplemental report will be submitted.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that a wire of the fogarty corkscrew catheter was detached during use.No further information is available at this moment.There were no patient complications reported.
 
Additional Manufacturer Narrative
Our product evaluation lab received one model# 140806 adherent clot catheter without any attached components.The customer report of a wire of this fogarty corkscrew catheter was detached was confirmed.As received, 2 kinks were observed on catheter body at 15.5 cm and 24 cm proximal from tip.When thumb slide was moved to contracted position, core wire was pulled out from membrane of catheter tip.The latex membrane was intact.No other visible damage was observed from catheter body and membrane.Per the product evaluation results the non-conformance involves a broken wire in the tip of the catheter, however the latex remains intact.There is no potential for the tip to separate in the patient if the latex remains intact.Therefore, this event is no longer reportable.

Brand Name
FOGARTY CORKSCREW
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key21229613
Report Number2015691-2025-00452
Device Sequence Number15527085
Product Code DXE
UDI-Device Identifier00690103042412
UDI-Public(01)00690103042412(17)270109(11)241010(10)66012188
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K901625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number140806
Device Lot Number66012188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown